Alert archive / Indiana / Wind Chill Advisories in 2016
Wind Chill Advisory 3, NWS Northern Indiana
NWS Northern Indiana issued this wind chill advisory at Dec 18, 2016, 8:36 PM EST for 8 counties in Indiana; Branch County, Cass County, Saint Joseph County, Michigan. It took effect at Dec 18, 2016, 10:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2016, 8:36 PM EST (01:36 UTC)
- In effect from
- Dec 18, 2016, 10:00 PM EST
- Expired
- Dec 19, 2016, 12:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Northern Indiana
Counties Elkhart County, IN, Fulton County, IN, LaGrange County, IN, Marshall County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Branch County, MI, Cass County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 21 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
291 WWUS43 KIWX 190136 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 836 PM EST SUN DEC 18 2016 INZ003>005-012>014-MIZ077>079-190945- /O.NEW.KIWX.WC.Y.0003.161219T0300Z-161219T1700Z/ LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-BERRIEN- CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON 836 PM EST SUN DEC 18 2016 /736 PM CST SUN DEC 18 2016/ ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST /11 AM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST /11 AM CST/ MONDAY. HAZARDOUS WEATHER... * TIMING...TONIGHT THROUGH MONDAY MORNING. * WIND CHILLS...15 TO 25 BELOW ZERO. IMPACTS... * BITTERLY COLD WIND CHILL VALUES ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST VENTURE OUTDOORS SHOULD DRESS IN LAYERS AND COVER ALL EXPOSED SKIN TO AVOID FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ INZ006>008-015-016-MIZ080-190945- /O.NEW.KIWX.WC.Y.0003.161219T0300Z-161219T1700Z/ LAGRANGE-STEUBEN-NOBLE-FULTON IN-KOSCIUSKO-BRANCH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...ROCHESTER... AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...COLDWATER... BRONSON 836 PM EST SUN DEC 18 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST MONDAY. HAZARDOUS WEATHER... * TIMING...TONIGHT THROUGH MONDAY MORNING. * WIND CHILLS...10 TO 20 BELOW ZERO. IMPACTS... * BITTERLY COLD WIND CHILL VALUES ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST VENTURE OUTDOORS SHOULD DRESS IN LAYERS AND COVER ALL EXPOSED SKIN TO AVOID FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
1 follow-up statement
403 WWUS43 KIWX 190836 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 AM EST MON DEC 19 2016 INZ003>005-012>014-MIZ077>079-191645- /O.CON.KIWX.WC.Y.0003.000000T0000Z-161219T1700Z/ LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-BERRIEN- CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON 336 AM EST MON DEC 19 2016 /236 AM CST MON DEC 19 2016/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST /11 AM CST/ TODAY... HAZARDOUS WEATHER... * TIMING...THIS MORNING. * WIND CHILLS...15 TO 25 BELOW ZERO. IMPACTS... * BITTERLY COLD WIND CHILL VALUES ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST VENTURE OUTDOORS SHOULD DRESS IN LAYERS AND COVER ALL EXPOSED SKIN TO AVOID FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ INZ006>008-015-016-MIZ080-191645- /O.CON.KIWX.WC.Y.0003.000000T0000Z-161219T1700Z/ LAGRANGE-STEUBEN-NOBLE-FULTON IN-KOSCIUSKO-BRANCH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...ROCHESTER... AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...COLDWATER... BRONSON 336 AM EST MON DEC 19 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... HAZARDOUS WEATHER... * TIMING...THIS MORNING. * WIND CHILLS...10 TO 20 BELOW ZERO. IMPACTS... * BITTERLY COLD WIND CHILL VALUES ARE EXPECTED THAT CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PEOPLE WHO MUST VENTURE OUTDOORS SHOULD DRESS IN LAYERS AND COVER ALL EXPOSED SKIN TO AVOID FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind chill advisory went out at Dec 18, 7:34 PM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Dec 18, 7:34 PM EST, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 734 PM EST Sun Dec 18 2016 .SYNOPSIS... Issued at 730 PM EST Sun Dec 18 2016 Cold and dry air works into the region overnight allowing clouds to clear out and very cold temperatures to overspread the region into Monday. During the day Monday, high pressure moves through and allows for warmer temperatures for Tuesday. The region also will be in a drier period through at least Wednesday. && .UPDATE... Issued at 730 PM EST Sun Dec 18 2016 Wind chills will be the obvious near term forecast concern tonight into tomorrow. Strong low level thermal trough will continue to advect across southern Great Lakes/Ohio Valley. Continued backing of low level winds this evening will allow for diminishing/northward retreating lake effect cloud trend which will allow for significant radiational cooling, especially considering new snowpack across the northwest. In terms of headlines, main items of uncertainty remain in regards to wind speeds and decoupling. Lingering effects from lake aggregate troughing and sfc anticyclone track across central portions of the forecast area could allow for just enough of a gradient to yield more significant wind chills of 15 to 25 below. Confidence in any headlines at this point would be across the northwest portions of the area. Upstream temperature trends across northeast Illinois/northwest Indiana do also raise some concern for lower end chills closer to 20 below. Depending on how cold temps get, could reach criteria across the west as return southwesterly flow becomes established mid morning tomorrow. Will assess trends over the next few hours for possible need for headlines across west/northwest portions of the forecast area, with wind speeds remaining the main item of uncertainty. && .SHORT TERM...(This Evening through Monday) Issued at 212 PM EST Sun Dec 18 2016 Primary question near term is timing of ewd advance of clearing line and extent of radiational cooling overnight. Hyper intense low level cold advection ongoing wwd over IL/WI as tremendous 1040+ mb arctic ridge shifts east with 24 hour temp drops of 25 to 35 degrees common. Highres placement of ridge axis late tonight/Mon morning should foster clearing and strongly favors decoupling especially considering existing snowpack in place and of which will allow sfc temps to crater. SBN record is -9/1983 and FWA -8/1963...both of which should be shattered. Only notable change was to stripe Berrien county warmer as lake cloud plume persists there overnight. Thus given expected decoupling do not expect wind chill concerns sans far w/nw Mon am as return flow begins to emerge. However that too looks light given back side flow this aftn through ne KS/nw MO/sw IA. Otherwise arctic ridge will continue ewd as weak return flow develops in the aftn. This will allow for quite a rebound compared to daybreak temps yet will continue to undercut mos temps especially unrealistic met mos which appears broken attm. && .LONG TERM...(Monday Night through Sunday) Issued at 212 PM EST Sun Dec 18 2016 Arctic ridge will retreat to off the atlantic coast by Tue as upstream CONUS heights flatten to westerly ahead of transient nrn stream wave train shifting through srn Canada. Lead sys does little Tue as it races through James Bay. Secondary disturbance cresting the nrn MT Rockies will dig to some degree sewd into the lakes late Wed although some notable spread aloft in spectral solutions still evident. Regardless some assemblance of adequate moisture return and acceptable dynamics aloft come Thu to warrant continued low chc pop mention of -sn...especially north inline with concensus track. Thereafter significant CONUS pattern amplification seen as vigorous disturbance ejecting through the China Sea this aftn races ewd through the npac and amplifies inland into the srn Rockies next weekend. Depth of amplifying upper trough and subsequent newd ejection deepening sfc cyclone thereafter in certain flux given gamut of solutions since yda. Indicated spread at this time range per 12Z guidance about 500 miles with EC/GEM well tracking well north through the upper midwest and GFS similar to yesterdays 12Z EC tracking through the OH river. Regardless Christmas holiday travel impacts potentially loom large... && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 730 PM EST Sun Dec 18 2016 Dry air works into the region overnight and erodes the clouds from the lake effect band that moved through today. Winds turn more westerly overnight away from northerly so expecting clouds to move away from SBN as well. Both sites go to SKC at some point Monday with FWA earlier than SBN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 11 PM EST this evening for LMZ043-046. && SYNOPSIS...Marsili UPDATE...Roller SHORT TERM...T LONG TERM...T AVIATION...Roller Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 18, 5:56 AM EST, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 556 AM EST SUN DEC 18 2016 INZ003-MIZ077-191130- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE 556 AM EST SUN DEC 18 2016 /456 AM CST SUN DEC 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT AN INTENSE SNOWBAND WILL IMPACT LA PORTE AND BERRIEN COUNTIES THIS MORNING. SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR ARE EXPECTED, ESPECIALLY IN NORTHERN LA PORTE SOUTHWEST BERRIEN COUNTIES. EXTREMELY DIFFICULT TRAVEL CONDITIONS ARE EXPECTED. CHECK THE LATEST WINTER WEATHER MESSAGE FOR DETAILS. DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED INTO MIDDAY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL MEASUREMENTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004-012-014-MIZ078-191130- ST. JOSEPH IN-STARKE-MARSHALL-CASS MI- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...KNOX...NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN... CULVER...DOWAGIAC...CASSOPOLIS...MARCELLUS 556 AM EST SUN DEC 18 2016 /456 AM CST SUN DEC 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW SHOWERS WILL AFFECT THE AREA THIS MORNING. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. CHECK THE LATEST WINTER WEATHER MESSAGE FOR DETAILS. DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED INTO MIDDAY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE AND MEASUREMENTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ026-027-032>034-OHZ004-005-015-016-024-025-191130- WELLS-ADAMS-GRANT-BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE... MARION...GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC... COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...OHIO CITY... LIMA...SPENCERVILLE 556 AM EST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILLS ARE EXPECTED INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ005>009-013-015>018-020-022>025-MIZ079>081-OHZ001-002-191130- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO- WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-ST. JOSEPH MI- BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...LAGRANGE... TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER... ALBION...AUBURN...GARRETT...WINAMAC...FRANCESVILLE...MEDARYVILLE... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN... MONTPELIER...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA 556 AM EST SUN DEC 18 2016 /456 AM CST SUN DEC 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED INTO MIDDAY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 556 AM EST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING AND HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT THROUGH 11 AM EST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT EARLY NEXT WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Dec 18, 4:21 PM EST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM EST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW 1 NW THREE OAKS 41.81N 86.63W
12/18/2016 M5.5 INCH BERRIEN MI TRAINED SPOTTER
24 HOUR TOTAL.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 11:07 PM EST | Small Craft Advisory | IWX | 29 hr | |
| Dec 19, 3:45 PM EST | Gale Warning | IWX | 24 hr |
Nearby
Wind Chill Advisories in Indiana, 2016Wind Chill Advisories in Michigan, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.